# SDR SWIA97993

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BUTT STRAP BETWEEN FRAME 40 AND 41.  REMOVED AFT CENTER BUTT STRAP.  REMOVED CORROSION ON BUTT STRAPS BETWEEN FRAME 40 AND 41.  SPLICED IN NEW BUTT STRAP, PRIMED AND PAINTED IAW SRM 51-40-00.
